# SDR AU000431

- Difficulty date: April 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE INBOARD AND OUTBOARD FORWARD MOUNTS INCORRECTLY INSTALLED (BACK TO FRONT). FURTHER INVESTIGATION FOUND THE TOP FORWARD MOUNT TO BE UNUSUALLY COMPRESSED AND THE RIVETS IN THE TOP SKIN OF THE HORSE COLLAR IN THE AREA OF THE TOP FORWARD MOUNT TO BE PULLING IN A FORWARD DIRECTION. THE ENGINE CONTROL QUADRANT SPRING STRUT FORK END APPEARS BENT AND THE AFT TOP ENGINE MOUNT STRUTS ARE ANGLED SLIGHTLY FORWARD.
